# SDR USAA109901

- Difficulty date: October 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913TS
- Make and model: Boeing 727254
- Aircraft serial: 20250
- Engine: Pwa JT8D7B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 3782017
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: J, X
- Precautionary procedure: A, E

## Discrepancy

FLT 6470 - DCA-LGA - ON TAKEOFF, DURING GEAR RETRACTION, NR 3 ENGINE FAILED.  EMERGENCY DECLARED, RETURNED TO DCA.  REPLACED NR 3 ENGINE DRIVEN FUEL PUMP.  (M)
